# SDR ASAA2020021843189

- Difficulty date: February 14, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 37,083 hours, 11,008 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT ZONE TEMP FOR CONTROL CABIN ILLUMINATED. LIGHT EXTINGUISHES WHEN MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-62 TASK 801. PREVIOUSLY FLT LEG SHOWED "FLIGHT DECK TRIM VALVE" FAULT CLEARED . NO FURTHER DEFECT NOTED.
